# SDR DL76L060570

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 45,141 hours, 6,898 cycles
- Engine time: 25,707 hours, 7,662 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

AS T/O PWR APPLIED LT GEN OFF LT ILLUM ABORTED T/O AT 50 KTS EXITED RWY AND RESET GEN  IAW CHECKLIST.  GEN RESET NORMALLY.  PERFORMED CHECK OF GEN AND BPCU INDICATED NO FAULTS.  RESET IDG.  PERFORMED ENG RUN FOR SEVERAL MINUTES.  NO FAULTS INDICATED.  OK FOR SERVICE.  AS REQUESTED BY TMC RECHECKED SERVICING OF NR 1 IDG CHECKS OK.
